# SDR 2007UALA00843

- Difficulty date: March 21, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 34,939 hours, 12,834 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE A/C OVER-ROTATED STRIKING THE RUNWAY AT BS 1715-1787.  AFT SKIN PANEL & FWD SKIN PANEL ABRAIDED 100 PERCENT AT STA 1720.  STA 1720 FWD CHORD & AFT CHORD WERE ABRAIDED AT LEAST 30 PERCENT, AND THE AFT PRESSURE BULKHEAD LWR WEB WAS FOUND BUCKLED COMMON TO STA 1720 FWD & AFT CHORDS.    [06-14-07]  MAJOR REPAIR ACCOMPLISHED.  CHORD REPAIRS 3 EA ARE PERMANENT REPAIRS, AFT SKIN REPLACEMENT WAS A PERMANENT REPAIR. FORWARD SKIN REPAIR WAS CATEGORY B INTERIM REPAIR PER UA ENGINEERING SPECIFICATIONS.
